American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Leonel Robert and Aaron Tikuisis. Nuclear dimension and $\mathcal{Z}$-stability of non-simple $\mathrm{C}^*$-algebras. Trans. Amer. Math. Soc. 369 (2017) 4631-4670.
Abstract, references, and article information   
View Article: PDF

[2] Jean N. Renault and Dana P. Williams. Amenability of groupoids arising from partial semigroup actions and topological higher rank graphs. Trans. Amer. Math. Soc. 369 (2017) 2255-2283.
Abstract, references, and article information   
View Article: PDF

[3] Selçuk Barlak and Gábor Szabó. Rokhlin actions of finite groups on UHF-absorbing $\mathrm{C}^*$-algebras. Trans. Amer. Math. Soc. 369 (2017) 833-859.
Abstract, references, and article information   
View Article: PDF

[4] Nathan Brownlowe, Nadia S. Larsen and Nicolai Stammeier. On $C^*$-algebras associated to right LCM semigroups. Trans. Amer. Math. Soc. 369 (2017) 31-68.
Abstract, references, and article information   
View Article: PDF

[5] Søren Eilers, Takeshi Katsura, Mark Tomforde and James West. The ranges of $K$-theoretic invariants for nonsimple graph algebras. Trans. Amer. Math. Soc. 368 (2016) 3811-3847.
Abstract, references, and article information   
View Article: PDF

[6] Norio Nawata. Finite group actions on certain stably projectionless C$^*$-algebras with the Rohlin property. Trans. Amer. Math. Soc. 368 (2016) 471-493.
Abstract, references, and article information   
View Article: PDF

[7] N. Christopher Phillips. Finite cyclic group actions with the tracial Rokhlin property. Trans. Amer. Math. Soc. 367 (2015) 5271-5300.
Abstract, references, and article information   
View Article: PDF

[8] Alcides Buss and Siegfried Echterhoff. Weakly proper group actions, Mansfield's Imprimitivity and twisted Landstad duality. Trans. Amer. Math. Soc. 368 (2016) 249-280.
Abstract, references, and article information   
View Article: PDF

[9] Marius Ionescu and Dana P. Williams. Irreducible induced representations of Fell bundle $C^*$-algebras. Trans. Amer. Math. Soc. 367 (2015) 5059-5079.
Abstract, references, and article information   
View Article: PDF

[10] Cornel Pasnicu and N. Christopher Phillips. Permanence properties for crossed products and fixed point algebras of finite groups. Trans. Amer. Math. Soc. 366 (2014) 4625-4648.
Abstract, references, and article information   
View Article: PDF

[11] Cyril Houdayer. A class of ${II_1}$ factors with an exotic abelian maximal amenable subalgebra. Trans. Amer. Math. Soc. 366 (2014) 3693-3707.
Abstract, references, and article information   
View Article: PDF

[12] Siegfried Echterhoff and Dana P. Williams. Structure of crossed products by strictly proper actions on continuous-trace algebras. Trans. Amer. Math. Soc. 366 (2014) 3649-3673.
Abstract, references, and article information   
View Article: PDF

[13] Jonathan Henry Brown and Geoff Goehle. The Brauer semigroup of a groupoid and a symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 366 (2014) 1943-1972.
Abstract, references, and article information   
View Article: PDF

[14] Hiroyuki Osaka and Tamotsu Teruya. Strongly self-absorbing property for inclusions of $\mathrm{C}^*$-algebras with a finite Watatani index. Trans. Amer. Math. Soc. 366 (2014) 1685-1702.
Abstract, references, and article information   
View Article: PDF

[15] Gene Abrams and Mark Tomforde. Isomorphism and Morita equivalence of graph algebras. Trans. Amer. Math. Soc. 363 (2011) 3733-3767. MR 2775826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masaki Izumi. Every sum system is divisible. Trans. Amer. Math. Soc. 361 (2009) 4247-4267. MR 2500888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Siegfried Echterhoff and Dana P. Williams. Inducing primitive ideals. Trans. Amer. Math. Soc. 360 (2008) 6113-6129. MR 2425706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Claus Köstler and Roland Speicher. On the structure of non-commutative white noises. Trans. Amer. Math. Soc. 359 (2007) 4325-4338. MR 2309187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Huaxin Lin. Classification of homomorphisms and dynamical systems. Trans. Amer. Math. Soc. 359 (2007) 859-895. MR 2255199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Kaliszewski and John Quigg. Mansfield's imprimitivity theorem for full crossed products. Trans. Amer. Math. Soc. 357 (2005) 2021-2042. MR 2115089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takeshi Katsura. A class of \boldmath{$C^*$}-algebras generalizing both graph algebras and homeomorphism \boldmath{$C^*$}-algebras I, fundamental results. Trans. Amer. Math. Soc. 356 (2004) 4287-4322. MR 2067120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Claire Anantharaman-Delaroche. Amenability and exactness for dynamical systems and their $C^{*}$-algebras. Trans. Amer. Math. Soc. 354 (2002) 4153-4178. MR 1926869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Siegfried Echterhoff and Ryszard Nest. The structure of the Brauer group and crossed products of $C_0(X)$-linear group actions on $C_0(X,\mathcal K)$. Trans. Amer. Math. Soc. 353 (2001) 3685-3712. MR 1837255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Beatriz Abadie. The range of traces on quantum Heisenberg manifolds. Trans. Amer. Math. Soc. 352 (2000) 5767-5780. MR 1781278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Beatriz Abadie, Søren Eilers and Ruy Exel. Morita equivalence for crossed products by Hilbert $C^\ast$-bimodules. Trans. Amer. Math. Soc. 350 (1998) 3043-3054. MR 1467459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Kaliszewski, John Quigg and Iain Raeburn. Duality of restriction and induction for $C^*$-coactions. Trans. Amer. Math. Soc. 349 (1997) 2085-2113. MR 1407703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexandre I. Danilenko and Valentin Ya. Golodets. On extension of cocycles to normalizer elements, outer conjugacy, and related problems. Trans. Amer. Math. Soc. 348 (1996) 4857-4882. MR 1376544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. V. Rajarama Bhat. An Index Theory For Quantum Dynamical Semigroups. Trans. Amer. Math. Soc. 348 (1996) 561-583. MR 1329528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia